# SDR R61A20090057

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 5,480 hours, 4,319 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Panel
- Part number: AS20000003
- Part serial: 0040
- Condition: Malfunctioned
- Location: Cabin
- Part time: 3,034 hours, 2,475 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A COCKPIT DOOR SWITCH FAILED TEST, MAINTENANCE DEFERRED EMERGENCY COCKPIT DOOR CALL BUTTON.  MAINTENANCE CLEARED THIS DEFERRAL BY REMOVING AND REPLACING THE F/A EMERGENCY COCKPIT CONTROL PANEL PER EMB AMM.
